Relativistic boltzmann equation: Large time behavior and finite speed of propagation

Yu Chu Lin, Ming Jiea Lyu, Kung Chien Wu

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we deal with the relativistic Boltzmann equation in the whole space R3x under the closed to equilibrium setting. We obtain the existence, uniqueness, and large time behavior of the solution without imposing any Sobolev regularity (both the spatial and velocity variables) on the initial data. Moreover, we recognize the finite speed of propagation of the solution, which reflects the difference, in essence, between the relativistic Boltzmann equation and the classical Boltzmann equation.

Original languageEnglish
Pages (from-to)5994-6032
Number of pages39
JournalSIAM Journal on Mathematical Analysis
Volume52
Issue number6
DOIs
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Relativistic boltzmann equation: Large time behavior and finite speed of propagation'. Together they form a unique fingerprint.

Cite this